On a certain true generalization concerning English word order

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)81-85
JournalMinnesota Working Papers in Linguistics and Philosophy of Language
Volume1
StatePublished - 1973

Cite this

@article{62cdb3f5398c4a88b203c7d719a640bc,
title = "On a certain true generalization concerning English word order",
author = "Kac, {Michael B}",
year = "1973",
language = "English",
volume = "1",
pages = "81--85",
journal = "Minnesota Working Papers in Linguistics and Philosophy of Language",

}

TY - JOUR

T1 - On a certain true generalization concerning English word order

AU - Kac, Michael B

PY - 1973

Y1 - 1973

M3 - Article

VL - 1

SP - 81

EP - 85

JO - Minnesota Working Papers in Linguistics and Philosophy of Language

JF - Minnesota Working Papers in Linguistics and Philosophy of Language

ER -